MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · International journal of clinical pharmacology, therapy, and toxicology · 1991

Hypermagnesemia following aluminum phosphide poisoning.

Singh R B, Singh R G, Singh U

СтатьяПеревод в очереди

Аннотация

Aluminum phosphide (ALP) is highly toxic to the lungs, heart and blood vessels causing pulmonary edema, shock and arrhythmias. There is massive focal myocardial damage resulting in raised cardiac enzymes. This study included 92 patients of proven ALP poisoning. The age varied between 20-50 years and the majority (74) were females. Clinical manifestations were nausea and vomiting (92), dyspnea and palpitation (72 each), cyanosis (54), hypotension (32) and shock (46) etc. Cardiac arrhythmias were present in 80 cases and hypermagnesemia in 78 patients. Mean serum magnesium level (1.95 +/- 0.18 mE/l) was significantly (p less than 0.01) raised compared to mean magnesium level in control subjects (1.62 +/- 0.26 mEq/l). Hypermagnesemia results from myocardial and liver damage and to our knowledge has not been described in the literature. Of 92 cases studied, 66 died, 60 of whom died within 24 hours of ALP ingestion. Treatment is supportive.

Для цитирования: Singh R B, Singh R G, Singh U. Hypermagnesemia following aluminum phosphide poisoning.. International journal of clinical pharmacology, therapy, and toxicology. 1991.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.